Welcome to the world of the red pills.
Once every 90 days, I have to take two progestin pills, every day for two weeks, to offset the shit ton of estriol I'm taking as a part of this MS study. Theory is, it will lessen my chances of developing breast and/or uterine cancer from the estriol. Thing is? I'd almost rather take my chances with the cancer. Not to be making light of cancer - cause I'm not - but seriously, the side effects suck.
(oh, no worries, I will elaborate.)
During this time, it is basically even money that I will be ridiculously exhausted, cry, yell for no reason, want to die, cry some more, try to crawl out of my skin, send nasty texts and/or emails to anyone who even remotely made me angry in the last 2 years, bleed profusely, cramp spontaneously, cry again, yell even louder, and eventually slip into a sullen hateful black mood where everyone within arm's reach is in imminent danger.
I actually feel
It gets ugly.
It's actually kind of all the worst emotional effects of MS, all rolled into one whirlwind month.
But wait! One month, you say? "I thought you only took the pills for two weeks!"
THAT'S THE BEST PART!! I take the pills for two weeks and then the side-effects take a solid 2-3 weeks after that to flush the fuck out of my system. Canna geta A-MEN??
(you better not be "amen-ing" me right now, muthafucka.)
((shit. I think it's already started.))
I don't give a shit about your goddamn rabbit hole, Morpheus.
(Don't do it Neo. Trust me. Those robo-cop guys will be the least of your concerns.)